Complemented Subspaces of L... (G), Ideals of L... (G) and Amenability.
Monatshefte für Mathematik, Tome 109 (1990) no. 2, pp. 195-204
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
locally compact group, translation invariant subspace, invariant complement, bounded approximate units, amenable
@article{MOMA_1990__109_2_178469,
author = {Mohammed E.B. Bekka},
title = {Complemented {Subspaces} of {L...} {(G),} {Ideals} of {L...} {(G)} and {Amenability.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {195--204},
year = {1990},
volume = {109},
number = {2},
zbl = {0713.43003},
url = {http://geodesic.mathdoc.fr/item/MOMA_1990__109_2_178469/}
}
Mohammed E.B. Bekka. Complemented Subspaces of L... (G), Ideals of L... (G) and Amenability.. Monatshefte für Mathematik, Tome 109 (1990) no. 2, pp. 195-204. http://geodesic.mathdoc.fr/item/MOMA_1990__109_2_178469/